Headaches From Levitra
Clinical studies involving Levitra and headaches have shown that headaches do appear to be a side effect of the medication. These studies also showed that the higher the dose of Levitra, the greater the chances of developing a headache. If you are taking Levitra and headaches become a problem, be sure to talk with your healthcare provider. He or she may recommend lowering your Levitra dose or changing your erectile dysfunction medication.
Does Levitra Cause Headaches?Levitra® (vardenafil HCL) is a prescription medication used to treat erectile dysfunction. There are several possible side effects with Levitra, and headaches appear to be one of them. This data comes from clinical trials that extensively studied the drug and documented its side effects.
How Common Are Levitra Headaches?Before medicines are approved, they must go through several clinical studies in which thousands of people are given a particular medicine and are then compared to a group of people who were not given the medicine (these people took a sugar pill, or placebo). In these studies, the side effects are always documented. As a result, it is possible to see which side effects occur, how often they appear, and how they compare to the group not taking the medicine. Side effects are then usually separated into those side effects that occur in more than 1 percent of people (common side effects) and those that occur in less than 1 percent of people (rare side effects).
Headaches were reported in up to 15 percent of men taking Levitra. The studies also showed that up to 4 percent of men taking a placebo reported a headache. These studies did not distinguish between the various types of headaches. Headaches also appeared to be dose-related, meaning the higher the dose, the greater the chances of a headache.